# SDR DHL9872695D

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Disbonded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, PANEL 9606 HAS DISBONDING AT SCREW HOLES.  INSTALLED FIBERGLASS REPAIR PER SRM 51-40-8.   N/R 4237.
